# SDR REXA2017111201168

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED AN OPS CHECK.  REPAIRED A WIRE IAW ESPM 20-44-00. OPS TESTED THE ESPU. CHECKED GOOD IAW AMM 33-51-17-710-801. OPS TESTED THE EMERGENCY LIGHT. CHECKED GOOD IAW  AMM 33-51-00-710-802.
